# SDR AALA981813

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 650-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGING BETWEEN STRINGER 28L TO 28R STATION 650-680.  REPLACED SKIN STATION 650-680 STRINGER 25L TO 25R IAW 53-30-5 FIG 12 PAGE 60-72.  (M)
